# SDR SWIA20240920023

- Difficulty date: July 9, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 37,077 hours, 24,023 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE FUSELAGE SIDE, ALL LUG LANDS HAVE CHAFFING AND ALL LUGS HAVE SOME DEGREE OF CHAFFING AND SCRATCHES. HN00173016     (C-CHECK RO 9/19/2024)    REMOVED AND REPLACED PASSENGER DOOR HINGE (FUSELAGE SIDE) REF. CRJ 700 SRM 53-21-23-201-007-A01, AND DWG SH670-31810 REV AE   COMPLIED WITH TASK CARD 51-900-1002-SKY  .LEAK CHECK GOOD.
